MathSciNet Relay Station
MathSciNet bibliographic data
MR2504373 (2010c:62063) 62F10
Cook, R. Dennis; Forzani, Liliana Likelihood-based sufficient dimension reduction. J. Amer. Statist. Assoc. 104 (2009), no. 485, 197–208.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement